# SDR HEEA968361

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3208H
- Make and model: Bell 212
- Aircraft serial: 31304
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Actuator
- Part number: 212076004005
- Condition: Leaking
- Location: M/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO STARTED LEAKING AT THE FIRST PRESSURE TEST AFTER INSTALLATION.
